# SDR V0XD2017081000002

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: FABRICATEDDOUBLE
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT, AFT DRAG ANGLE IS CRACKED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR IAW REO 670-55-31-018, REV A  AND REO 670-55-31-099.
